Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Tequila Tuesday - daily post may contain TRIGGERS
    avatar
    Mellykins2013 posted:
    Morning all

    Weather: Same as yesterday. Hot with rising humidity

    Sleep: Questionable. I'll explain at the end of this posting

    Mood: I feel stable but at the same time there's that underlying depression battling to outrun stable. Fighting it this time

    Plans: Laundry. Figure out of the SSI came through since the banks automated systems (all of them) went down. Maybe we'll all get lucky and SS pushed through ALL of the payments including SSDI today in preparation for the gov't closing down. Talk about optimism? Try not to think about the aftermath of the family conference I had with hubs and the supposed discharge nurse. Needless to say hubs is no where near ready to be discharged into a SA program and I still have issues that need to be addressed before he does. Phone time for me today. Later on I'll take the 1 1/2 hr walk to the bus, the 2 hr bus trip and repeat coming home to go see him. And visiting hours are 6-8. So not happy. Probably grab dinner along the way somewhere.

    Ohhhhhhh. And I am pretty sure one of my new meds causes sleep walking AND sleep texting. Trying to undo those are going to be fun. One set not bad at all. The other? OMG. I think I was txting the other person because their first names are the same
    Reply
     
    avatar
    bpcookie responded:
    Melly honey, OMG! Sleep walking can be so dangerous. Heck, you may start to sleep drive. I was on a sleeping pill(cant remember the name) and I would stay up for hours watching movies and eating all kinds of stuff. (TRIGGER) I had sex with hubby and didnt remeber any thing. Tank God it was with my hubby

    You take care hun. muahs
    Please join my community called GRUMPY GROUPIES ( http://exchanges.webmd.com/grumpy-groupies ) Fun and serious topics, nothing is taboo. So get on over there. Weirdo's are welcomed.
     
    avatar
    monkeybee replied to bpcookie's response:
    Weather: low 80's and beautiful

    Sleep: as much as can be had with a newborn baby

    mood: low and hoping to get over this terrible sadness sooner than later.

    Plans: get lithium levels checked and that's about all. I still can't drive because of the c-section.

    Melly, I hope things get easier soon . (((hugs)))
     
    avatar
    Mellykins2013 replied to bpcookie's response:
    Cookie....

    You have no idea. The sleepwalking I can deal with. Really. It's the sleep texting. One was ok. We already talk about everything and nothing is ever really surprising, for either of, lately. But I sent a text or two that I must have THOUGHT went to my bff. And I haven't talked to this person in 5 yrs. Why his name is in my phone even is a mystery. I had to literally cut this man out of my life as in I never want to see or hear from you again. And what do I do? I sleep text him something so unexplicably personal meant only for my bff and it's just opened up a can of worms that even now I am trying to shove away. UGH. Can't believe I did that. BFF who gets up to go to work at like 3am told me I'd been texting him all morning. And duh! I argued the fact and he finally demanded I look at my txt history and there it was. I don't remember any of it. So he made lots of fun of me and even about the other guy too. So not happy with myself. SMH


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.